Vanishing Theorems for Resolutions of Surfaces Singularities.

Jonathan M. Wahl

Inventiones mathematicae (1976)

  • Volume: 31, page 17-42
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Wahl, Jonathan M.. "Vanishing Theorems for Resolutions of Surfaces Singularities.." Inventiones mathematicae 31 (1976): 17-42. <>.

author = {Wahl, Jonathan M.},
journal = {Inventiones mathematicae},
pages = {17-42},
title = {Vanishing Theorems for Resolutions of Surfaces Singularities.},
url = {},
volume = {31},
year = {1976},

AU - Wahl, Jonathan M.
TI - Vanishing Theorems for Resolutions of Surfaces Singularities.
JO - Inventiones mathematicae
PY - 1976
VL - 31
SP - 17
EP - 42
UR -
ER -

Citations in EuDML Documents

  1. Jean Giraud, Improvement of Grauert-Riemenschneider's theorem for a normal surface
  2. Jonathan M. Wahl, Simultaneous resolution of rational singularities
  3. Kurt Behnke, Horst Knörrer, On infinitesimal deformations of rational surface singularities
  4. Ulrich Karras, On the discriminant of the Artin component
  5. Jonathan M. Wahl, A characterization of quasi-homogeneous Gorenstein surface singularities
  6. Michel Vaquié, Résolution simultanée d'une famille de singularités rationnelles de surface normale
  7. H. Pinkham, Singularités rationnelles de surfaces

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.